# SDR MWEA97643

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Drill Marks
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, DRILL MARKS FOUND ON FUSE STA 980 UP PYL ANGLE.  MAINT REPAIRED IAW SRM 53-01 FIG 1.
